# SDR 29GA2017042000001

- Difficulty date: April 19, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- Aircraft time: 36,538 hours, 40,837 cycles
- Engine: Ge CT79B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Catcher
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR STUCK.   INSPECTED AND PERFORMED OPERATIONAL CHECK OF MAIN CABIN ENTRY DOOR IAW AMM 52-10-00.  FOUND THE DOOR RAIN CATCHER PANEL STUCK ON TOP OF TRIM PANEL,   ADJUSTED AND OPS CHECKED GOOD.
